FRANÇAIS
A showcase of ÉTS researchers’ publications and other contributions
SEARCH

3D biplanar statistical reconstruction of scoliotic vertebrae

Benameur, Said, Mignotte, Max, Parent, S., Labelle, Hubert, Skalli, Wafa et de Guise, Jacques A.. 2002. « 3D biplanar statistical reconstruction of scoliotic vertebrae ». In Research into Spinal Deformities 4. Coll. « Studies in Health Technology and Informatics », vol. 91. pp. 281-285. IOS Press.
Compte des citations dans Scopus : 4.

The full text of this document is not available here.
Rechercher dans Google Scholar
Item Type: Book chapter
Editors:
EditorsORCID
Grivas, Theodoros B.UNSPECIFIED
Additional Information: 4th International Research Society of Spinal Deformities date: May 24-27, 2002 Lieu : Athens, Greece
Professor:
Professor
de Guise, Jacques A.
Affiliation: Génie de la production automatisée
Date Deposited: 24 Jul 2013 20:42
Last Modified: 19 Nov 2015 22:50
URI: https://espace2.etsmtl.ca/id/eprint/4895

Actions (login required)

View Item View Item